MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDEX HI-FLO 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL, INC. MEDEX HI-FLO 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MX9341L
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the infusion, blood was observed backing up through the intravenous line beyond the in-line filter.Examination of the devices revealed a piece of plastic lodged within the stopcock, which may have contributed to an occlusion.The issue was resolved by replacing the stopcock and the extension tubing with the filter.There was patient involvement; however, no harm was reported.

Brand Name
MEDEX HI-FLO 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25737127
Report Number1526863-2026-00138
Device Sequence Number18745139
Product Code FMG
UDI-Device Identifier10351688504173
UDI-Public(01)10351688504173
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9341L
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown